# SDR 2001FA0000339

- Difficulty date: July 12, 2001
- Submitted: September 26, 2001
- Operation: General aviation
- Aircraft: N4392C
- Make and model: Bbavia 7EC
- Aircraft serial: 7EC421
- Engine: Cont C90*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Lead
- Condition: Severed
- Location: Elt Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEGATIVE LEAD FROM LOWER BATTERY COMPARTMENT TO TRANSMITTER WAS SEVERED DUE TO CORROSION.  LOWER AND UPPER BATTERY.  CONTACTS WERE CORRODED AND PLATING HAD FLAKED OFF.  ONE OF THE EIGHT DURACELL BATTERIES WAS DEAD BUT NO CORROSION ON IT AND HAD NO BATTERY LEAKAGE.  THIS FINDING WAS MADE DURING THE ANNUAL INSPECTION ON THIS AIRCRAFT.  THE BATTERIES WERE ALL WITHIN THEIR DUE DATES.
